Publications by Year
sign in
Journal
Integral Transforms and Special Functions
Collection
Collection
ISSN: 1065-2469
Published by
Taylor & Francis
Asymptotic expansions of Kummer hypergeometric functions for large values of the parameters
Article
Integral Transforms and Special Functions, 33(1), 16-31.
N.M. Temme (Nico)
February 2021
A new asymptotic representation and inversion method for the Student's t distribution
Article
Integral Transforms and Special Functions, 33(8), 597-608.
A. Gil (Amparo)
,
J. Segura (Javier)
and
N.M. Temme (Nico)
December 2021
Previous
Refine Publication List
Next
×
Workflow
×
Workflow
×
Add Content
User
Publication
Person
Organisation
Collection